# SDR USAA2010041290759

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 34,121 hours, 14,952 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D57570305002
- Part serial: 02155
- Condition: Worn
- Location: Te Flap
- Part time: 34,121 hours, 14,952 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 819 CLT-GCM - DIV - WHILE JUST SOUTH OF GCM, CREW RECEIVED 'F/CTL FLAP LOCK SYS 1' FAULT - LOCKED BETWEEN POSITIONS 0 AND 1.  CREW DECLARED AN EMERGENCY AND DIVERTED TO MBJ.  MAINTENANCE FOUND LEFT FLAP INTERCONNECT STRUT WORN BEYOND LIMITS.  REMOVED AND REPLACED STRUT PER AIRBUS MAINTENANCE MANUAL 27-51-44-210.
